Hi, I went on Yasmin about 4 years ago to help clear up my skin. My skin wasn't awful, but enough to make me feel self conscious. Anyway Yasmin really cleared up my skin and I didn't really get a single spot the whole time I was on it. I decided to come off it in June as I was worried about the long term effects and my skin was fine for 3 months and now this past month, I've broken out all over my chin and on my cheeks like never before - it's much worse than when I first went on it!
I've read a lot online about women who have never had acne before going on the pill, getting it quite badly when they come off, I just wondered if anyone here has had the same experience?
My doctor gave me a topical cream and just told me to go back on Yasmin as long term side effects are apparently very rare. It's not really what I wanted, but I do need it for birth control as well, however just worried it's going to be an ongoing thing when I come off in future.
Been back on Yasmin for 2 weeks now, but if anything my skin has got worse! I'm hoping it's just adjusting to being back on it, but it's really getting me down. I'm avoiding going out and even seeing my boyfriend as I just feel so horrible!
1 reply to this topic
Posted 29 September 2013 - 03:49 AM
It can take up to a few months until it works. I have been on yasmine before they found out I have thrombosis issues and must not take the pill in general, yasmin especially. Now I take spiro which is similar to the Drospirenon in Yasmin, without the bad effects . It is now showing to work, after more than 2 months. And I have heard that it quick, Drospirenon in Yasmin/ Spiro can take up to 6 months until they show effects. And usually give you an initial breakout...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users